# SDR 98ZZZX4466

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 652661
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS FOUND ON THE OIL COOLER NEAR THE AFT, LOWER SUPPORT, STRUT ATTACH POINT (WELD).  SUBMITTER SUGGESTED POSSIBLE CAUSE AS IMPROPER WELDING DURING MANUFACTURE OR REMANUFACTURE.
